just now
Equate All-Day Allergy Relief Cetirizine Softgels, 10 mg Antihistamine, 25 Count: Compare to Zyrtec active ingredient Active ingredient: Cetirizine HCL 10mg, antihistamine Formulated for adults & children 6 years of age & over Original prescription strength All day allergy relief from sneezing, runny nose, itchy eyes, nose and throat 25-count bottle
Manufacturer | - |
---|---|
Brand | Equate |
Item model number | - |
Color | Other |
Weight | - |
Height | - |
Depth | - |
Product Id | 461296 |
---|---|
User Reviews and Ratings | 4.8 (48 ratings) 4.8 out of 5 stars |
UPC | 681131276733 |
# | Title | Reviews | User Ratings | Price |
---|---|---|---|---|
1 |
Search on Amazon
Price:
Search
on
![]() |
Search
on
![]() |
||
2 |
Equate All-Day Allergy Relief Cetirizine Softgels, 10 mg Antihistamine, 25 Count
Reviews: 48
Ratings:
(48)
Price:
$9.88
on
![]() |
48 | (4.8) |
$9.88
on
![]() |